# SDR UALA2009102303315

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 25,493 hours, 11,397 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  SMOKE LAVATORY DETECTOR FAULT.  FOUND LAV A (FWD) SMOKE DETECTION SYSTEM INOP.  REPLACED SMOKE DETECTOR, TEST CHECKED GOOD.
